# SDR UALA2012031901744

- Difficulty date: March 16, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N216UA
- Make and model: Boeing 777222
- Aircraft serial: 30549
- Aircraft time: 48,371 hours, 6,098 cycles
- Engine: Pwa PW40903
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: AS4568G0344SS
- Condition: Frayed
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RT MAIN GEAR DOWNLOCK HYD LINE FRAYED.  HOSE LINE IS SERVICEABLE, WRAPPED WITH TAPE.  REPLACED FRAYED HYD LINE.  ACTUALLY TILT ACT HYD LINE PN 120-4155.  SECURED AND LEAKED CHECKED IAW WITH SPECS FROM AMM 32-32-18.
